Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 370134, 6 pages
http://dx.doi.org/10.1155/2014/370134
Research Article

Generalised Joint Hypermobility in Caucasian Girls with Idiopathic Scoliosis: Relation with Age, Curve Size, and Curve Pattern

Department of Physiotherapy, Józef Rusiecki University College in Olsztyn, Bydgoska 33, 10-243 Olsztyn, Poland

Received 12 August 2013; Accepted 24 October 2013; Published 16 January 2014

Academic Editors: K. Nakamura and N. L. Tang

Copyright © 2014 Dariusz Czaprowski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dariusz Czaprowski, “Generalised Joint Hypermobility in Caucasian Girls with Idiopathic Scoliosis: Relation with Age, Curve Size, and Curve Pattern,” The Scientific World Journal, vol. 2014, Article ID 370134, 6 pages, 2014. https://doi.org/10.1155/2014/370134.